# SDR DALA2024122612013

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 81,678 hours, 10,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000050A
- Part serial: 043H00003516
- Condition: Faulted
- Location: Zone 800
- Part time: 64,641 hours, 8,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DOOR SLIDE MESSSAGE FOR 4L DOOR. CORRECTIVE ACTION: R/R DEU B PER A330 AMM 23-73-47.OPS CHECK GOOD. (6918252)
